MathSciNet Relay Station
MathSciNet bibliographic data
MR2804646 76M10 (65M12 65M60 76D07 76S05 76Z05 92C35)
D'Angelo, Carlo; Zunino, Paolo Robust numerical approximation of coupled Stokes' and Darcy's flows applied to vascular hemodynamics and biochemical transport. ESAIM Math. Model. Numer. Anal. 45 (2011), no. 3, 447–476.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement